File | |
Title |
Parahyperbolic networks
|
Creator |
SIVAN SUJITH
VENKATARAMAN MADHU
|
Source Title |
島根大学総合理工学部紀要. シリーズB
|
Volume | 44 |
Start Page | 1 |
End Page | 16 |
Journal Identifire |
ISSN 13427121
|
Descriptions |
In the study of potential theory on an infinite network X or an infinite tree T with terminal vertices, if the Laplacian is not defined at the terminal vertices considering them as boundary points of X, then X always has positive potentials and the constants are harmonic on X. Consequently, the harmonic classification theory of X has to be studied differently from an earlier study which treats T as a Brelot harmonic space.
|
Subjects | |
Language |
eng
|
Resource Type | departmental bulletin paper |
Publisher |
島根大学総合理工学部
|
Date of Issued | 2011-03 |
Publish Type | Version of Record |
Access Rights | open access |
Relation |
[NCID] AA11157123
|